TITLE

Methylprednisolone

PUB. DATE
November 2014
SOURCE
Reactions Weekly;Nov2014, Vol. 1526 Issue 1, p98
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
An abstract of the article "Posterior reversible encephalopathy syndrome and elevated intraocular pressure: A case report," by H. Pinto and colleagues is presented.
ACCESSION #
99320747

 

Related Articles

  • Loxoprofen/methylprednisolone.  // Reactions Weekly;12/8/2012, Issue 1431, p28 

    The article describes the case of a 23-year-old woman who developed a giant gastric ulcer while receiving methylprednisolone and Ioxoprofen for adult-onset Still's disease (AOSD).

  • Methylprednisolone.  // Reactions Weekly;9/1/2012, Issue 1417, p32 

    The article describes the case of an elderly patient who developed critical illness myopathy after taking methylprednisolone.

  • Methylprednisolone.  // Reactions Weekly;9/1/2012, Issue 1417, p32 

    The article describes the case of a female patient who developed Immunoglobulin E-mediated hypersensitivity following treatment with methylprednisolone.

  • Ciclosporin/methylprednisolone.  // Reactions Weekly;10/27/2012, Issue 1425, p13 

    The article describes the case of 10 paediatric patients with immune globulin-resistant Kawasaki disease, who developed various toxicities during either methylprednisolone or ciclosporin therapy, with two of the patients experiencing arthritis flares during ciclosporin withdrawal.

  • Methylprednisolone.  // Reactions Weekly;10/27/2012, Issue 1425, p26 

    The article describes the case of a 42-year-old patient who developed severe hepatitis after administration of methylprednisolone for alopecia areata of the scalp.

  • Aspirin/methylprednisolone.  // Reactions Weekly;9/29/2012, Issue 1421, p12 

    The article describes the case of a 22-month-old girl with refractory Kawasaki disease who developed thrombocytosis during treatment with methylprednisolone.

  • Methylprednisolone.  // Reactions Weekly;7/21/2012, Issue 1411, p32 

    The article describes the case of a 61-year-old woman who developed avascular necrosis of the femur head while receiving methylprednisolone for the treatment of autoimmune haemolytic anaemia.

  • Methylprednisolone.  // Reactions Weekly;9/22/2012, Issue 1420, p36 

    The article describes the cases of two patients who developed severe neuropsychiatric complications during treatment with methylprednisolone.

  • Methylprednisolone withdrawal.  // Reactions Weekly;9/22/2012, Issue 1420, p36 

    The article describes the case of a 24-year-old woman who developed a systemic lupus erthematosus (SLE) flare associated with visceral muscle dysmotility syndrome during withdrawal of methylprednisolone.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics